MathSciNet Relay Station
MathSciNet bibliographic data
MR2128048 (2005m:57012) 57M25 (57M27)
Kauffman, Louis H. A self-linking invariant of virtual knots. Fund. Math. 184 (2004), 135–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement